# SDR SWIA2021071459542

- Difficulty date: July 7, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Bs 421-453 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6 EACH DENTS FOUND ABOVE REPLACED  STR 21L BETWEEN FS421 AND FS453     (C-CHECK RO 7/10/2021)    COMPLIED WITH MHIRJ REO 670-53-21-2078, REV--, DATED 2021-07-07. COMPLETED TASK CARD 51-900-1002-SKY AND ATTACHED COMPLETED FORM 337. NE WEIGHT CHANGE.
